Skip to Content
Exit Menu
Filter

Craster, RV., Kaplunov, J., Nolde, E. and Guenneau, S. (2012) 'Bloch dispersion and high frequency homogenization for separable doubly-periodic structures'. Wave Motion, 49 (2). pp. 333 - 346. ISSN: 0165-2125

Journal article

Ahmad, M., Nolde, E. and Pichugin, AV. (2011) 'Explicit asymptotic modelling of transient Love waves propagated along a thin coating'. Zeitschrift für Angewandte Mathematik und Physik, 62 (1). pp. 173 - 181. ISSN: 0044-2275 Open Access Link

Journal article

Craster, RV., Kaplunov, J., Nolde, E. and Guenneau, S. (2011) 'High-frequency homogenization for checkerboard structures: Defect modes, ultrarefraction, and all-angle negative refraction'. Journal of the Optical Society of America A: Optics and Image Science, and Vision, 28 (6). pp. 1032 - 1040. ISSN: 1084-7529

Journal article

Craster, RV., Guenneau, S., Kaplunov, J. and Nolde, E. (2011) 'On a class of three-phase checkerboards with unusual effective properties'. Comptes Rendus Mecanique (Academie des Sciences), 339 (6). pp. 411 - 417. ISSN: 1631-0721

Journal article

Nolde, E., Craster, RV. and Kaplunov, J. (2011) 'High frequency homogenization for structural mechanics'. Journal of the Mechanics and Physics of Solids, 59 (3). pp. 651 - 671. ISSN: 0022-5096

Journal article

Kaplunov, J., Nolde, E. and Prikazchikov, DA. (2010) 'A revisit to the moving load problem using an asymptotic model for the Rayleigh wave'. Wave Motion, 47 (7). pp. 440 - 451. ISSN: 0165-2125

Journal article

Shuvalov, A., Kaplunov, J. and Nolde, E. (2009) 'Low-frequency cutoffs for the dispersion spectrum of elastic waves in a thin-walled anisotropic cylinder'. Journal of Elasticity, 95 (1-2). pp. 31 - 42. ISSN: 0374-3535

Journal article

Kaplunov, J. and Nolde, E. (2008) 'An example of a quasi-trapped mode in a weakly non-linear elastic waveguide'. Comptes Rendus Mécanique, 336 (7). pp. 553 - 558. ISSN: 1631-0721

Journal article

Nolde, E. (2007) 'Qualitative analysis of initial-value problems for a thin elastic strip'. IMA Journal of Applied Mathematics, 72 (3). pp. 348 - 375. ISSN: 0272-4960

Journal article

Kaplunov, J., Nolde, E. and Rogerson, GA. (2006) 'An asymptotic analysis of initial-value problems for thin elastic plates'. Proceedings of The Royal Society A: Mathematical, Physical and Engineering Sciences, 462 (2073). pp. 2541 - 2561. ISSN: 1364-5021

Journal article

Kaplunov, JD., Nolde, EV. and Shorr, BF. (2005) 'A perturbation approach for evaluating natural frequencies of moderately thick elliptic plates'. Journal of Sound and Vibration, 281 (3-5). pp. 905 - 919. ISSN: 0022-460X

Journal article

Kaplunov, JD., Nolde, EV. and Rogerson, GA. (2004) 'On the two-parametric nature of thickness plate vibration', inProceedings of Russian Universities, Specially Invited paper for a Volume Dedicated to Professor Yu A Ustinov. , 125 (1). pp. 48 - 51.

Book chapter

Nolde, EV., Prikazchikova, LA. and Rogerson, GA. (2004) 'Dispersion of small amplitude waves in a pre-stressed, compressible elastic plate'. Journal of Elasticity, 75 (1). pp. 1 - 29. ISSN: 0374-3535

Journal article

Kaplunov, JD. and Nolde, EV. (2002) 'Long-wave vibrations of a nearly incompressible isotropic plate with fixed faces'. The Quarterly Journal of Mechanics and Applied Mathematics, 55 (3). pp. 345 - 356. ISSN: 0033-5614

Journal article

Nolde, EV. and Rogerson, GA. (2002) 'Long wave asymptotic integration of the governing equations for a pre-stressed incompressible elastic layer with fixed faces'. Wave Motion, 36 (3). pp. 287 - 304. ISSN: 0165-2125

Journal article

Kaplunov, JD., Nolde, EV. and Rogerson, GA. (2002) 'An asymptotically consistent model for long-wave high-frequency motion of a pre-stressed elastic plate'. Mathematics and Mechanics of Solids, 7 (6). pp. 581 - 606. ISSN: 1081-2865

Journal article

Kaplunov, JD., Nolde, EV. and Rogerson, GA. (2002) 'Short-wave motion in a pre-stressed incompressible elastic plate'. IMA Journal of Applied Mathematics, 67 (4). pp. 383 - 399. ISSN: 0272-4960

Journal article

Emri, I., Kaplunov, JD. and Nolde, EV. (2001) 'Analysis of transient waves in thin structures utilizing matched asymptotic expansions'. Acta Mechanica, 149 (1-4). pp. 55 - 68. ISSN: 0001-5970

Journal article

Kaplunov, JD., Nolde, EV. and Rogerson, GA. (2000) 'A low-frequency model for dynamic motion in pre-stressed incompressible elastic structures'. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 456 (2003). pp. 2589 - 2610. ISSN: 1364-5021

Journal article

Kaplunov, JD., Kossovich, LY. and Nolde, EV. (1998) 'Dynamics of Thin Walled Elastic Bodies'. Academic Press. ISSN 10: 0123975905 ISSN 13: 9780123975904

Book

Belov, AV., Kaplunov, JD. and Nolde, EV. (1998) 'Refined asymptotic model of fluid-structure interaction in scattering by elastic shells'. Flow, Turbulence and Combustion, 61 (1). pp. 255 - 267. ISSN: 1386-6184

Journal article

Kaplunov, YD. and Nolde, EV. (1996) 'On the role of thickness compression in shell dynamics'. Journal of Applied Methematics and Mechanics, 60 (4). pp. 639 - 645. ISSN: 0021-8928

Journal article

Kaplunov, YD. and Nol'de, YV. (1995) 'A quasifront in the problem of the action of an instantaneous point impulse at the edge of a conical shell'. Journal of Applied Methematics and Mechanics, 59 (5). pp. 773 - 780. ISSN: 0021-8928

Journal article

Kaplunov, JD. and Nolde, EV. (1993) 'On Timoshenko-Reissner type theories of plates and shells'. International Journal of Solids and Structures, 30 (5). pp. 675 - 694. ISSN: 0020-7683

Journal article

Kaplunov, YD. and Nol'de, YV. (1992) 'Two-parameter asymptotic analysis of the dynamical equations of the theory of elasticity for the bending of a plate'. Journal of Applied Mathematics and Mechanics, 56 (5). pp. 645 - 650. ISSN: 0021-8928

Journal article